# SDR SIMA20141017005

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 30,221 hours, 26,241 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE COMING FROM E1 AFTER BEING SHUTDOWN 15 PLUS MINUTES.  COMPLIED WITH ETN-79--15 UP TO STEP 12 TDMI 826T7221 SCHEDULE A 50 FLIGHT HOURS.  R & R LPT SHAFT PLUG & MAGNETIC CARBON SEAL.
